MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE NXT RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC. AUTOPULSE NXT RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number MODEL 200
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not received the autopulse nxt platform for investigation.A follow-up report will be submitted when the product is returned, and the investigation has been completed.For g4: pma/510(k): premarket submission number not available/not released.
 
Event or Problem Description
The customer reported that the autopulse nxt platform (sn (b)(6)) failed to deliver compressions properly during a recent cardiac arrest.The device initially delivered three compressions, then stopped, displaying the alert yellow triangle indicator.The customer replaced the nxt band with a new one; however, the device continued to fail to deliver compressions.The crew switched to manual cpr.No consequences or impact to the patient.The nxt platform was checked later; when powered on, it displays an alert yellow triangle indicator flashing and does not initiate compressions.
 
Additional Manufacturer Narrative
The customer's complaint that the autopulse nxt platform (sn (b)(6) failed to deliver compressions was confirmed during the review of archived data, but not during functional testing.The reported complaint was not reproduced during the testing, and the nxt platform functioned as intended.Based on an archive review, the root cause of the reported complaint was the use of a depleted battery with the nxt platform during the call.No faults were logged at the time of the reported event (march 03, 2026), but prior occurrences of fault 1160 (fault_vpack_low_batt_volt) were noted on (b)(6) 2026; during use, the nxt battery (sn (b)(6) had an absolute state of charge (asoc) of 8% delivered 141 compressions before the yellow triangle alert began flashing, prompting the nxt platform to be powered off.After a brief interval, the nxt platform was powered back on; however, the alert persisted.The nxt platform then performed an additional 26 compressions before stopping due to fault 1160, indicating a low battery reserve capacity warning.At that point, the battery asoc had dropped to 0%, after which the system could no longer resume operation despite power cycling.The autopulse nxt platform passed preliminary functional testing without any fault or error.The nxt platform was further tested using a medium zoll torso fixture (mztf) with several fully charged nxt batteries until they were fully discharged, without faults or errors.Following the service, the autopulse nxt platform successfully passed the run-in and final tests without any faults or errors.

Brand Name
AUTOPULSE NXT RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
MDR Report Key24679261
Report Number3010617000-2026-00182
Device Sequence Number18642946
Product Code DRM
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 200
Device Catalogue Number8700-001070
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/11/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown